# SDR AALA20071838

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug MD 83
- Aircraft serial: 53189
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA  FLIGHT T1060/02OCT - AUXILIARY POWER UNIT AND EXTERNAL POWER FAILED AFTER PARKING.  PASSENGERS REPORTED EMERGENCY LIGHTS IN CABIN INOPERATIVE.  FLIGHT ATTENDANTS REPORTED EXIT LIGHTS ON.  RESET CIRCUIT BREAKER FOR EMERGENCY LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
